全部成果分类

  • 2018(3)
  • 中国科学数学(3)

按条件检索“3”条记录

已选条件: 出版年: 2018 × 出版物中文: 中国科学数学 ×
导出
  • 排序
  • 显示
1. Indefinite stochastic linear-quadratic optimal control problems with random jumps and related stochastic Riccati equations CSCD SCOPUS SCIE

作者:Li Na;Wu Zhen;Yu Zhiyong

作者机构:[Li Na] School of Statistics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China.;[Wu Zhen] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Yu Zhiyong] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[]250014.;[]250100.;[]250100.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2018,Vol.61,Issue.3,563-576

资源类型:期刊论文

WOS:000424787200010

2. Reflected solutions of backward stochastic differential equations driven by G-Brownian motion CSCD SCOPUS SCIE

作者:Li Hanwu;Peng Shige;Abdoulaye Soumana Hima

作者机构:[Li Hanwu] School of Mathematics,Shandong University, Jinan, Shandong 250100, China.;[Peng Shige] School of Mathematics,Shandong University;;Zhongtai Institute of Finance,Shandong University, ;;, Jinan;;Jinan, ;; 250100;;250100.;[Abdoulaye Soumana Hima] Institut de Recherche Mathematiques de Rennes,Universite de Rennes 1;;Departement de Mathematiques,Universite de Maradi, ;;, Rennes Cedex;;Maradi, France;;Niger 35042;;BP465.;[]250100.;[;;] ;;, ;;, ;; 250100;;250100.;[;;] ;;, ;;, ;; 35042;;BP465.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2018,Vol.61,Issue.1,1-26

资源类型:期刊论文

WOS:000419864100001

3. Backward stochastic differential equations with rank-based data CSCD SCOPUS SCIE

作者:Chen Zhenqing;Feng Xinwei

作者机构:[Chen Zhenqing] Department of Mathematics,University of Washington, Seattle, WA98195, USA.;[Feng Xinwei] School of Mathematics,Shandong University;;Department of Statistics,The Chinese University of Hong Kong, ;;, Jinan;;, ;;Hong Kong 250100;;.;[]WA98195.;[;;] ;;, ;;, ;; 250100;;.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2018,Vol.61,Issue.1,27-56

资源类型:期刊论文

WOS:000419864100002

TOP